MAUDE Adverse Event Report: Zimmer Biomet, Inc. MODULAR CENTER POST REAMER; Glenoid orthopaedic reamer

Zimmer Biomet, Inc. MODULAR CENTER POST REAMER; Glenoid orthopaedic reamer
Catalog Number SBGL3007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a steinmann pin broke off inside the glenoid during reaming for the post in an intra-operative shoulder procedure.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 405800, comp.Rev shldr 9 in steinmann, lot # 68007471.H6: proposed component code - mechanical (g04) - drill.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
MODULAR CENTER POST REAMER
Common Device Name
Glenoid orthopaedic reamer
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50776708
Report Number0001822565-2026-03137
Device Sequence Number10663947
Product Code KWS
UDI-Device Identifier00889024574779
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL3007
Device Lot Number65835054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale
Patient Weight185 LB